# SDR U2RA2012040945302

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N169CA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,446 hours, 19,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N18422
- Condition: Damaged
- Location: Fuselage
- Part time: 56,446 hours, 19,457 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUT-OUT FWD UPPER LATCH FITTING HAS DAMAGE.  R & R FITTING IAW 52-11-37-404-038.
